# SDR USAA2011120600027

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33691
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR PANEL BETWEEN FR73 TO FR76 & BETWEEN Y794 TO Y1137.  REPLACED FLOOR PANEL BETWEEN FR73 TO FR76 & BETWEEN Y794 TO Y1137 IAW TYPICAL REPAIR TR 330-5302-11-0330.
